Tight closure and the Kodaira Vanishing Theorem.
Journal für die reine und angewandte Mathematik, Tome 484 (1997), pp. 127-152
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
characteristic, Kodaira vanishing theorem, tight closure, system of parameters, local cohomology
@article{JRAM_1997__484_153899,
author = {Craig Huneke and Karen E. Smith},
title = {Tight closure and the {Kodaira} {Vanishing} {Theorem.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {127--152},
year = {1997},
volume = {484},
zbl = {0913.13003},
url = {http://geodesic.mathdoc.fr/item/JRAM_1997__484_153899/}
}
Craig Huneke; Karen E. Smith. Tight closure and the Kodaira Vanishing Theorem.. Journal für die reine und angewandte Mathematik, Tome 484 (1997), pp. 127-152. http://geodesic.mathdoc.fr/item/JRAM_1997__484_153899/